# SDR REXA201100862

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,174 hours, 20,121 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AP TRIM IS LWD CAUTION MSG IN FLIGHT FOLLOWED BY AP DISCONNECTING.  RETRIMMED RE ENGAGED AP AND 1 MIN LATER IT DISCONNECTED AGAIN.  PERFORMED OPS CHECK OF AUTOPILOT IAW AMM 22-11-00.  ALL OPS CHECKS NORMAL.  NO CODES STORED IN FCC.  OK FOR SERVICE.
